# SDR P5CA0300966

- Difficulty date: October 14, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 76,026 hours, 18,710 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2082051
- Part serial: 116
- Condition: Fluctuates
- Location: Airspeed
- Stage of operation: TX
- How discovered: V
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

FIRST OFFICER'S BARBER POLE IN AIRSPEED INDICATOR FLUCTUATES, CAUSING MACH WARNING TO GO OFF.  REPLACED A/S INDICATOR.
